MathSciNet Relay Station
MathSciNet bibliographic data
MR2419096 (2009d:34130) 34D20 (34D23 34D40)
Ogundare, B. S.; Okecha, G. E. On the boundedness and the stability of solution to third order non-linear differential equations. Ann. Differential Equations 24 (2008), no. 1, 1–8.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement